# SDR 9811382296

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND PATH LIGHTING INOPERATIVE ON LINE CHECK.  REPLACED CHARGING RELAY, SWITCHING RELAY, AND TWO BATTERY PACKS.  OPERATIONAL CHECK OK.
